# SDR 98UAL900359

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161UA
- Make and model: Boeing 747238B
- Aircraft serial: 21352
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTBOARD EMERGENCY FLASHLIGHT AT FLIGHT ATTENDANTS SEAT NEXT TO DOOR 3 RIGHT NEEDS TO BE REPLACED.  REPLACED BATTERY AND REINSTALLED FLASHLIGHT, OP'S CHECKED GOOD.
